Universidad Complutense de Madrid
E-Prints Complutense

Quasi-exactly solvable models in nonlinear optics

Impacto

Downloads

Downloads per month over past year

Álvarez Galindo, Gabriel and Finkel Morgenstern, Federico and González López, Artemio and Rodríguez González, Miguel Ángel (2002) Quasi-exactly solvable models in nonlinear optics. Journal of physics A: Mathematical and general, 35 (41). pp. 8705-8713. ISSN 0305-4470

[img]
Preview
PDF
160kB

Official URL: http://dx.doi.org/10.1088/0305-4470/35/41/305




Abstract

We study a large class of models with an arbitrary (finite) number of degrees of freedom, described by Hamiltonians which are polynomial in bosonic creation and annihilation operators, and including as particular cases nth harmonic generation and photon cascades. For each model, we construct a complete set of commuting integrals of motion of the Hamiltonian, fully characterize the common eigenspaces of the integrals of motion and show that the action of the Hamiltonian on these common eigenspaces can be represented by a quasiexactly solvable reduced Hamiltonian, whose expression in terms of the usual generators of sl_2 is computed explicitly.


Item Type:Article
Additional Information:

©2002 IOP Publishing Ltd.

Subjects:Sciences > Physics > Physics-Mathematical models
Sciences > Physics > Mathematical physics
ID Code:32748
Deposited On:24 Aug 2015 13:17
Last Modified:10 Dec 2018 15:10

Origin of downloads

Repository Staff Only: item control page